I had my first botox injections 3 days ago. I had over 30+ injections I lost count. Most of the injections were not bad, but both my eyebrows and the back right side only of my head felt like he was injecting hot burning ACID onto the nerves, at one point I jerked my head away from him. I have been puking from the onset of a level 10 migraine since the injections. Things have been so much worse not better. I have been in bed with Ice packs on my head and a heating pad on my neck and shoulders. Is this normal? Will it get better? My eye brows feel like they have implants in them now, and the back right side of my head feels like it has been beaten with a sledge hammer, on top of the migraine. Anyone else have this type of experience?
Understanding Migraines14 Migraine Prodrome Symptoms
Understanding MigrainesWhat NOT to Say to People with Migraines
Support, Advocacy, Legal IssuesActs of Kindness to Perform for People with Migraines